# SDR DALA2019022761268

- Difficulty date: February 25, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N904DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32008
- Aircraft time: 1,200 hours, 489 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Trim Air Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ACRID SMELL OF FUMES WERE NOTED IN THE COCKPIT AT THE START OF THE APU. FLIGHT ATTENDENTS ALSO REPORTED A "LOUD POP " (NOISE) IN THE REAR OF THE AIRCRAFT.  C/W NO GO ODI PREVENTION PROGRAM. INSPECTED APU WITH NTF. FOUND CLAMP LOOSE AND DUCT SEPARATED RT TRIM AIR VALVE. SECURED .(5057198).
